Taiwanese Journal of Mathematics

ANNIHILATORS OF PRINCIPAL IDEALS IN THE EXTERIOR ALGEBRA

Cemal Koç and Songül Esin

Full-text: Open access

Abstract

In this paper we describe annihilators of principal ideals of exterior algebras. For odd elements we establish formulae for dimensions of their principal ideals and their annihilators. For even elements we exhibit (multiplicative) generators for annihilator ideals.

Article information

Source
Taiwanese J. Math., Volume 11, Number 4 (2007), 1019-1035.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404799

Digital Object Identifier
doi:10.11650/twjm/1500404799

Mathematical Reviews number (MathSciNet)
MR2348548

Zentralblatt MATH identifier
1145.15018

Subjects
Primary: 15A75: Exterior algebra, Grassmann algebras

Keywords
exterior algebra annihilator Frobenius algebra

Citation

Koç, Cemal; Esin, Songül. ANNIHILATORS OF PRINCIPAL IDEALS IN THE EXTERIOR ALGEBRA. Taiwanese J. Math. 11 (2007), no. 4, 1019--1035. doi:10.11650/twjm/1500404799. https://projecteuclid.org/euclid.twjm/1500404799


Export citation